Doctor insights on:
Can Imodium Cause Stomach Cramps
Yes and No: ? can constipation cause nauseous & cramps. Symptoms oft associated w. irritable bowel syndrome (IBS) & poor AM appetite. I have observed in dozens of young male extreme sport enthusiasts; permanently injured their pelvic girdles from severe falls. My theory that sacroiliac joint (SIJ) subluxation impinges presacral autonomic nerves; thereby disrupting intestinal motility. ? Osteopath ? Cannabis. ...Read more
Diverticulosis, no.: Diverticulosis should not cause any symptoms you'd notice day to day. Diverticulitis, an infection of the diverticuli, could cause bad stomach cramps along with fever and diarrhea. If your symptoms are in between these two extremes, then maybe something else is causing them. ...Read more
Zoloft (sertraline): Yes, these are some of its side-effects. ...Read more
Yes indeed: Oral penicillin and related antibiotics (e.g. ampicillin, amoxicillin, and others) indeed can cause such symptoms by their effect on intestinal bacteria. If severe or if serious diarrhea, contact the doctor who prescribed it. Don't stop or change treatment except with doctor's advice. ...Read more
Not directly: Stomach or gastric ulcers are not likely to cause diarrhea, but treatments for it can (side effects). Many of the antacid meds such as zantac/pepcid, prilosec, Prevacid (lansoprazole) etc...All can do that. Also, people having ulcers may try to change their diet which may cause trouble with stool. Diarrhea-predominant irritable bowel can ulcer-like pain too, so consult doc. Good luck. ...Read more
No: It can not be caused by coffee beans but most probably caused by cream or milk in the coffee if you have lactose intolerance In some people drinking morning coffee makes them go to bathroom to move bowel,but it is not diarrhea and not much bloating,it is just a reflex activity which some like as it keeps them regular ...Read moreSee 1 more doctor answer
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er! ...Read more
C. diff: Clostridia difficile typically causes a hemorrhagic colitis which is not particularly painful. It might be associated with some crampy pain or other symptoms, but as a single symptom of this disease, pain would be a bit unusual. Predisposing factors like prior antibiotic therapy or immune supresssion should be taken into account also. If in doubt, there are readily available stool tests. ...Read more
- Talk to a doctor live online for free
- Can dehydration cause stomach cramps?
- Can peanuts cause stomach cramps?
- Imodium stomach cramps
- Ask a doctor a question free online
- Can probiotics cause stomach cramps?
- Can hemorrhoids cause stomach cramps?
- Why can imodium cause nausea?
- Can imodium cause stomach pain?
- Talk to a gastroenterologist online